# SDR UPS08852216

- Difficulty date: April 24, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN AT STA 1680 AFT FLOORBOARD F213 HAT CHANNEL IS DAMAGED AT EDGE.  FABRICATED AND REPLACED HAT CHANNEL ON FLOORBOARD F213 IAW SRM 51-02-0 FIG 52 AND 53-02-00 FIG 002.
